Translator Disclaimer
2018 Projective modules and orbit space of unimodular rows over Discrete Hodge algebras over a non-Noetherian ring
Md. Ali Zinna
J. Commut. Algebra 10(3): 435-455 (2018). DOI: 10.1216/JCA-2018-10-3-435

Abstract

For any commutative ring $R$ of Krull dimension zero and for any discrete Hodge algebra $D$ over $R$, it is proven that, if $n\geq 3$, the group $E_n(D)$ of $n\times n$ elementary matrices acts transitively on $Um_n(D)$, the set of unimodular rows of length $n$ over $D$.

Citation

Download Citation

Md. Ali Zinna. "Projective modules and orbit space of unimodular rows over Discrete Hodge algebras over a non-Noetherian ring." J. Commut. Algebra 10 (3) 435 - 455, 2018. https://doi.org/10.1216/JCA-2018-10-3-435

Information

Published: 2018
First available in Project Euclid: 9 November 2018

zbMATH: 06976325
MathSciNet: MR3874662
Digital Object Identifier: 10.1216/JCA-2018-10-3-435

Subjects:
Primary: 13B25 , 13C10

Keywords: discrete Hodge algebras , projective modules , Unimodular rows

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • 2018
Back to Top